MathSciNet Relay Station
MathSciNet bibliographic data
MR2033170 (2004j:65105) 65L60 (34K28 92D25)
Parand, K.; Razzaghi, M. Rational Chebyshev tau method for solving Volterra's population model. Appl. Math. Comput. 149 (2004), no. 3, 893–900.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement